Jump to content

Nursing Diagnosis for PEG tube

I'm a first year nursing student in clinical at a LTC facility. My pt today was a 95yr old female. Her VS. this morning were T-101.1 otic, P-70 left radial strong and even R 25 deep even, BP 152/70 left arm lying down. I went to administer ibuprofen per my charge nurses orders via her Peg tube. When I saw it, the 4x4 dressing was 50% saturated with bright red blood. She has had a PEG tube for years. She is unable to articulate but she groaned and grimaced when the tube was handled. The MD, sent her to the ER. Now, I'm at home doing Nursing Diagnosis...how do I address this when I don't know what is causing the bleeding or fever?

BeachsideRN, ASN

Specializes in NICU. Has 2 years experience.

How about acute pain? Infection? Is she on any blood thinners? Meds to counteract the NSAIDs gastric irritation?

×

By using the site you agree to our Privacy, Cookies, and Terms of Service Policies.

OK